# SDR AALA20180207003

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 75,647 hours, 9,506 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. UNABLE TO RAISE GEAR. GEAR HANDLE WOULD NOT MOVE.  DOWNLOCK OVERRIDE BUTTON WAS NOT ATTEMPTED. PERFORMED AN AIR CALIBRATION (AIRCRAFT ON JACKS) OF THE WOW MLG LOAD SENSORS PER AMM 32-09-03-820-801. PERFORMED GEAR SWING SEVERAL TIMES. OPERATION CHECK GOOD PER AMM 32-30-00.
